Thank you for all of your lovely emails of support in response to last week's blog. One week later, I am finally getting my strength back.
One of my mantras is "laughter heals" and it was true this week. My sister Laura flew in from New Jersey to help me recover, and I swear she cut my recovery time in half! Laura is so darn funny and zany! We laughed non-stop. She is full of energy, yet she doesn't push me too hard.
She juiced greens for me twice a day and reminded me to sit in the sun to get my daily dose of vitamin D.
Whether with a sister, other family members or a friend, it is truly healing to surround ourselves with people who have energy, who are funny, and who love life! Thank you, Laura.
Because of my London nightmare, I will not continue with Eribulin. On the brighter side, after reviewing my records, my doctor pointed out that I discontinued Tamoxifen in 2001 after complaining about night sweats (pretty nervy of me!). This means I have not used up my dance card with this estrogen blocker. I will take it for 4 weeks and see if it works. The great news? No unexpected side effects and my hair will start growing back. Please, please, please work!
My poor daughter in London is still traumatized from my sudden illness there. She blames the doctors for allowing me to travel. Witnessing her mom in that condition would make any child dissolve. But, we have family friends who are going to London for the Olympics, so they will get together with Madeline and certainly boost her spirits.
So, Tamoxifen it is...another step in my journey.